# SDR AWXA9700167

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N539151
- Condition: Corroded
- Location: Bs 1440-1530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON UPPER SURFACE RT FLOOR SUPPORT AT BS 1440 TO 1520.  REMOVED AND REPLACED FLOOR SUPPORT FROM BS 1440 TO 1530, RBL 17 PER SRM 51-40-02.
